Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A class of super-additive functions


Author: Michael Aissen
Journal: Proc. Amer. Math. Soc. 4 (1953), 360-362
MSC: Primary 31.0X
MathSciNet review: 0054795
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. Pólya, Sur la fréquence fondamentale des membranes vibrantes et la résistance élastique des tiges à la torsion, C.R. Acad. Sci. Paris vol. 225, p. 347.
  • [2] G. Pólya and G. Szegö, Isoperimetric inequalities in mathematical physics, Annals of Mathematics Studies, no. 27, p. 88.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 31.0X

Retrieve articles in all journals with MSC: 31.0X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1953-0054795-0
PII: S 0002-9939(1953)0054795-0
Article copyright: © Copyright 1953 American Mathematical Society